APOHEALTH Paracetamol Pain Relief 500 mg Blister 100 Caplets

More Views

APOHEALTH Paracetamol Pain Relief 500 mg Blister 100 Caplets

Be the first to review this product

Availability: In stock

Product Overview
APOHEALTH Paracetamol Pain Relief is used for effective relief of pain and fever.
Price:
$2.79
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

APOHEALTH Paracetamol Pain Relief is used for effective relief of pain and fever. This product is suitable for people with stomach ulcers; pregnant or breastfeeding mothers; asthmatics who are sensitive to NSAIDS and aspirin. Gluten, lactose and sugar free.
Dosage

Take with water. Adults and children 12 years of age and over: Take 1 to 2 caplets every 4 to 6 hours as required, up to 8 caplets per 24 hours. Children 7 - 12 years of age: Take halk to 1 caplet every 4 to 6 hours as required, no exceeding 4 caplets per 24 hours. Children under 7 years of age: Do not use this medicine.

Active Ingredients

Paracetamol 500 mg

Storage

Store below 25C.

Warnings

Do not use if you are allergic to paracetamol. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

Free From

Free from gluten, lactose and sugar.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: APOHEALTH Paracetamol Pain Relief 500 mg Blister 100 Caplets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value